Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 1, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Feb 20, 2007, 6:15 PM CST for Oregon County, Missouri. It was in force for 75 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2007, 6:15 PM CST (00:15 UTC)
- Expired
- Feb 20, 2007, 7:30 PM CST
- In force
- 75 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Oregon County, MO
The radar
The Springfield radar (KSGF), 186 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 6:29 PM CST | HAIL 0.88 | Thayer, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 210016 SVRSGF MOC149-210130- /O.NEW.KSGF.SV.W.0001.070221T0015Z-070221T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 615 PM CST TUE FEB 20 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... OREGON COUNTY IN SOUTH CENTRAL MISSOURI... * UNTIL 730 PM CST. * AT 611 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED TWO MILES SOUTH OF KOSHKONONG...OR 6 MILES WEST OF THAYER...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... THAYER BY 620 PM CST. THE TOWNS OF COUCH AND MYRTLE ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS STORM WILL DROP HAIL ACROSS HIGHWAY 63 BETWEEN THAYER AND KOSHKONONG. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3660 9168 3650 9170 3650 9114 3675 9113 $$ CRAMER
7 follow-up statements
000 WWUS53 KSGF 210025 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 624 PM CST TUE FEB 20 2007 MOC149-210130- /O.CON.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/ OREGON MO- 624 PM CST TUE FEB 20 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR SOUTHERN OREGON COUNTY... AT 621 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR THAYER...AND MOVING EAST AT 30 MPH. THE TOWNS OF THAYER...COUCH...AND MYRTLE ARE IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3657 9160 3650 9161 3650 9114 3667 9113 $$ CRAMER
000 WWUS53 KSGF 210031 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 631 PM CST TUE FEB 20 2007 MOC149-210130- /O.CON.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/ OREGON MO- 631 PM CST TUE FEB 20 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR SOUTHERN OREGON COUNTY... AT 626 PM CST...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR THAYER...AND MOVING EAST AT 30 MPH. THE TOWNS OF COUCH AND MYRTLE ARE IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3659 9156 3650 9157 3650 9114 3668 9113 $$ CRAMER
000 WWUS53 KSGF 210037 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 636 PM CST TUE FEB 20 2007 MOC149-210130- /O.CON.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/ OREGON MO- 636 PM CST TUE FEB 20 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR SOUTHERN OREGON COUNTY... AT 631 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 3 MILES SOUTH OF COUCH...OR ABOUT 6 MILES EAST OF THAYER...AND MOVING EAST AT 35 MPH. THE TOWN OF MYRTLE IS IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZE HAIL. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3659 9151 3650 9150 3650 9114 3668 9113 $$ CRAMER
000 WWUS53 KSGF 210046 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 646 PM CST TUE FEB 20 2007 MOC149-210130- /O.CON.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/ OREGON MO- 646 PM CST TUE FEB 20 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR SOUTHEASTERN OREGON COUNTY... AT 641 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR MYRTLE...OR ABOUT 12 MILES EAST OF THAYER...AND MOVING EAST AT 35 MPH. THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZE HAIL. LAT...LON 3659 9151 3650 9150 3650 9114 3668 9113 $$ CRAMER
000 WWUS53 KSGF 210055 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 654 PM CST TUE FEB 20 2007 MOC149-210130- /O.CON.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/ OREGON MO- 654 PM CST TUE FEB 20 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR SOUTHEASTERN OREGON COUNTY... AT 650 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF MYRTLE TO 12 MILES SOUTHWEST OF COUCH...OR ALONG A LINE EXTENDING FROM 20 MILES WEST OF DONIPHAN TO MAMMOTH SPRING...AND MOVING EAST AT 35 MPH. THESE STORMS WILL MAINLY IMPACT RURAL SECTION OF EXTREME SOUTHERN OREGON COUNTY. THESE STORMS HAVE A HISTORY OF PRODUCING NICKEL SIZE HAIL. LAT...LON 3659 9151 3650 9150 3650 9114 3668 9113 $$ CRAMER
000 WWUS53 KSGF 210112 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 712 PM CST TUE FEB 20 2007 MOC149-210130- /O.CON.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/ OREGON MO- 712 PM CST TUE FEB 20 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR SOUTHEASTERN OREGON COUNTY... AT 710 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED TWO MILE WEST OF MYRTLE...OR ABOUT 13 MILES EAST OF THAYER...AND MOVING EAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZE HAIL. LAT...LON 3653 9136 3650 9137 3650 9113 3660 9113 $$ CRAMER
000 WWUS53 KSGF 210123 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 723 PM CST TUE FEB 20 2007 MOC149-210133- /O.EXP.KSGF.SV.W.0001.000000T0000Z-070221T0130Z/ OREGON MO- 723 PM CST TUE FEB 20 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OREGON COUNTY EXPIRES AT 730 PM CST... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3653 9136 3650 9137 3650 9113 3660 9113 $$ CRAMER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 5:50 PM CST, 25 minutes earlier.
Area forecast discussion, Feb 20, 5:50 PM CST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 550 PM CST TUE FEB 20 2007 .UPDATE... HAVE UPDATED HAZARDOUS WEATHER OUTLOOK FOR THIS EVENING AS LOWER THAN NORMAL FREEZING AND -20 C LEVELS HAVE ALLOWED A FEW STORMS TO PRODUCE HAIL OVER SOUTH CENTRAL MISSOURI LATE THIS AFTERNOON. ANOTHER ROUND OF STORMS DEVELOPING OVER NORTH CENTRAL ARKANSAS MAY TRACK OVER THE SAME AREAS THAT SAW STORMS AN HOUR OR TWO AGO...INCREASING LOCAL FLOOD THREAT. MMT && .PREVIOUS DISCUSSION...//230 PM CST TUE FEB 20 2007//... A WEAK COLD FRONT STRETCHED FROM NORTHEAST OKLAHOMA AND ACROSS SOUTHERN MISSOURI TUESDAY AFTERNOON. THIS FRONT HAS BECOME MORE DIFFUSE TODAY WITH ONLY MODEST COLD AIR ADVECTION FOLLOWING THE FRONTAL PASSAGE. TEMPERATURES AHEAD OF THE FRONT HAD SOARED INTO THE UPPER 60S TO LOWER 70S ACROSS FAR SOUTHERN MISSOURI. RUC MODEL ANALYSIS DEPICTED THAT SOME MODEST SURFACE BASED CAPE AROUND 500 J/KG HAD DEVELOPED ACROSS SOUTH CENTRAL MISSOURI AHEAD OF A WEAK SURFACE WAVE. RUC MODEL SOUNDINGS ALSO INDICATED A CAPPING INVERSION ALOFT. SHORT TERM (THIS AFTERNOON THROUGH THURSDAY)... THE CAP AND ALONG WITH VEERING SURFACE WINDS AND DECEASING MOISTURE CONVERGENCE WILL BE INHIBITING FACTORS TO CONVECTIVE DEVELOPMENT THIS AFTERNOON. HOWEVER GIVEN THE STEEP LAPSE RATES ISOLATED SHOWERS AND THUNDERSTORMS CANNOT BE RULED OUT EAST OF A GAINESVILLE TO EMINENCE LINE LATE THIS AFTERNOON AS A MID LEVEL SHORTWAVE APPROACHES FROM THE WEST. THE BEST CHANCE FOR THUNDERSTORMS WILL EXIST JUST TO THE SOUTHEAST ACROSS NORTHEAST ARKANSAS AND SOUTHEAST MISSOURI WITHIN LOW LEVEL MOIST AXIS. THE WELCOME MILD WEATHER PATTERN WILL PERSIST THE REMAINDER OF THE WEEK AS AN UPPER RIDGE BUILDS ACROSS THE CENTRAL U.S. OVER THE NEXT FEW DAYS. WITH PLENTY OF SUNSHINE AND THE COOL BIAS OF GUIDANCE THE PAST FEW DAYS...I WENT A COUPLE OF DEGREES ABOVE GUIDANCE THE NEXT COUPLE OF DAYS. HIGHS IN THE LOWER TO MIDDLE 60S SHOULD BE COMMON. WOULD NOT BE SURPRISED SEE HIGHS IN THE UPPER 60S ACROSS FAR SOUTHWEST MISSOURI. A WEAK FRONT WILL SLIDE ACROSS THE AREA LATE WEDNESDAY NIGHT WITH SURFACE HIGH PRESSURE BUILDING IN FROM THE NORTH ON THURSDAY. THIS SHOULD HAVE ONLY A MODEST IMPACT ON TEMPERATURES. FOSTER LONG TERM (FRIDAY THROUGH TUESDAY)... SHOULD BE AN ACTIVE PERIOD STARTING FRIDAY AND REALLY CONTINUING INTO NEXT WEEK. FULL SUITE OF NUMERICAL GUIDANCE REMAINS IN EXCELLENT AGREEMENT ON DEVELOPING A VIGOROUS NEGATIVELY TILTED TROUGH WITH CLOSED 500MB CIRCULATION OVER THE CENTRAL PLAINS FRIDAY NIGHT INTO SATURDAY. IMPRESSIVE SURFACE CYCLOGENESIS WILL TAKE PLACE WITH LOW PROGGED TO DEEPEN TO 985MB (OR DEEPER DEPENDING THE MODEL/RUN) AS IT TRACKS TOWARD IOWA/NORTHWEST MISSOURI. THE VERY DEEP LOW WILL LEAD TO VERY STRONG SURFACE WINDS FRIDAY NIGHT INTO SATURDAY WITH GUSTS TO/OVER 40 MPH CERTAINLY PLAUSIBLE GIVEN A SUB 985MB LOW. SEVERE WEATHER POTENTIAL IS MUCH MORE MURKY AT THIS DISTANCE. OBVIOUSLY WE WILL BE DEALING WITH AN EXTREMELY POWERFUL SYNOPTIC SCALE CYCLONE WITH STRONG FORCING AND VERY IMPRESSIVE KINEMATIC FIELDS. THE HUGE QUESTION MARK WILL BE INSTABILITY THIS FAR NORTH AS A SYSTEM OF THIS MAGNITUDE WILL HAVE THE POTENTIAL FOR WIDESPREAD PRECIPITATION WITHIN THE WARM CONVEYOR BELT ESSENTIALLY OVERTURNING THE GOOD LAPSE RATES AND DRASTICALLY REDUCING INSTABILITY. IF SUFFICIENT INSTABILITY WERE TO DEVELOP THEN OBVIOUSLY A SEVERE THREAT WOULD EXIST...BUT CLIMATOLOGICALLY IT WOULD BE QUITE UNUSUAL TO SEE A SIGNIFICANT SEVERE WEATHER EVENT THIS EARLY IN THE YEAR. GIVEN THE INTENSITY OF THE STORM SYSTEM MAINTAINED MENTION OF SEVERE IN THE HWO BUT WAY TOO SOON TO CRANK UP THE SEVERE WEATHER HYPE MACHINE ANY MORE THAN THAT. AS MIDNIGHT SHIFT ALLUDED TO THE HEAVY RAINFALL POTENTIAL MAY BE SUBSTANTIAL AND IN ALL LIKELIHOOD A MORE SUBSTANTIAL THREAT THAN SEVERE WEATHER. GIVEN THE PROGRESSIVE NATURE OF THE SYSTEM IM NOT INCLINED TO ISSUE AN ESF AT THIS JUNCTURE HOWEVER DID INTRODUCE HEAVY RAINFALL IN THE GRIDS FOR SATURDAY GIVEN THE STRONG FORCING AND UNUSUALLY HIGH PRECIPITABLE WATER VALUES PROGGED TO ADVECT INTO THE AREA. IN THE WAKE OF THE MAJOR WEEKEND STORM SYSTEM THE VARIOUS MEDIUM RANGE MODELS DIVERGE CONSIDERABLY ON HOW THINGS WILL EVOLVE EARLY NEXT WEEK. 00Z ECMWF AND THE 06/12Z OPERATIONAL RUNS OF THE GFS BRING ANOTHER SIGNIFICANT SHORTWAVE INTO THE AREA...WHILE THE 12Z ECMWF HAS JUST COME IN AND HANGS ENERGY BACK OVER THE SOUTHWESTERN CONUS THROUGH 12Z TUESDAY. THERE IS A WIDE RANGE IN MODEL SOLUTIONS AND CONSIDERABLE SPREAD IN THE 12Z GFS ENSEMBLES SO CONFIDENCE IS QUITE LOW IN THE DAY 6/7 FORECAST. POSSIBILITIES RANGE FROM SHORTWAVE RIDGING BUILDING IN WITH TEMPS ABOVE AVERAGE IN THE 60S (ALA THE 12Z ECMWF) TO A MAJOR SNOWSTORM (ALA THE 12Z GFS). NO STRONG EVIDENCE TO LEAN ONE WAY OR ANOTHER SO GENERALLY TOOK THE MIDDLE GROUND WITH LOW CHC POPS AND NEAR SEASONAL TEMPS. IZZI && .AVIATION... FOR THE 00Z TAFS...EXPECT MAINLY VFR CEILINGS AND VISIBILITIES THROUGH THE NEXT 24 HOURS AS DRIER AND COOLER AIRMASS BUILDS INTO THE REGION BEHIND COLD FRONT STILL OVER SOUTHERN MO. WENT AHEAD AND CARRIED MVFR FOG LATE TONIGHT AS DECENT RADIATION COOLING ALLOWS TEMPS TO FALL TO NEAR EXPECTED DEWPOINTS. MMT && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Feb 20, 5:50 PM CST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 550 PM CST TUE FEB 20 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 550 PM CST TUE FEB 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL AND LOCALIZED FLOODING. AREAS AFFECTED AND TIMING: SOUTHEAST OF A LINE FROM EMINENCE TO BRANSON THROUGH 9 PM. DISCUSSION: THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER SOUTH CENTRAL MISSOURI THROUGH MID EVENING AS A COLD FRONT INTERACTS WITH AN UNSEASONABLY WARM AND MOIST AIRMASS. INSTABILITY WILL BE SUFFICIENT FOR THUNDERSTORMS TO PRODUCE SMALL HAIL. ALSO...REPEATED DEVELOPMENT OF STORMS OVER THE SAME AREAS OF SOUTH CENTRAL MISSOURI MAY LEAD TO LOCALIZED FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT THROUGH SATURDAY NIGHT AS A VERY INTENSE SPRING-LIKE STORM SYSTEM MOVES THROUGH THE REGION. PRELIMINARY INDICATIONS SUGGEST THAT STRONG TO SEVERE STORMS WILL BE POSSIBLE SATURDAY INTO SATURDAY EVENING. IN ADDITION...LOCALLY HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MID EVENING OVER SOUTH CENTRAL MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA/IZZI/TERRY
In the hours before
Special weather statement, Feb 20, 5:08 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 508 PM CST TUE FEB 20 2007 MOZ106-202345- OREGON- 508 PM CST TUE FEB 20 2007 ...SIGNIFICANT WEATHER ALERT FOR OREGON COUNTY UNTIL 545 PM CST... AT 503 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALTON...OR 14 MILES NORTHEAST OF THAYER... AND MOVING EAST AT 25 MPH. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. DIME SIZE HAIL HAS BEEN REPORTED WITH THIS STORM. TERRY
Special weather statement, Feb 20, 5:08 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 508 PM CST TUE FEB 20 2007 MOZ106-202345- OREGON- 508 PM CST TUE FEB 20 2007 ...SIGNIFICANT WEATHER ALERT FOR OREGON COUNTY UNTIL 545 PM CST... AT 503 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ALTON...OR 16 MILES NORTHEAST OF THAYER... AND MOVING EAST AT 30 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM...THROUGH RURAL SECTIONS OF EASTERN OREGON COUNTY. AT 505 PM...OREGON COUNTY SHERIFFS OFFICE OBSERVED DIME TO NICKEL SIZE HAIL IN ALTON. CRAMER
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.